MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ARCUS GUIDED ACCESS SYSTEM - BEVEL TIP, STERILE; NEUROSURGICAL NERVE LOCATOR

ALPHATEC SPINE, INC. ARCUS GUIDED ACCESS SYSTEM - BEVEL TIP, STERILE; NEUROSURGICAL NERVE LOCATOR
Model Number 16122-02-S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not returned.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
A targeting needle broke in the patient while being used by the surgeon.All pieces were recovered.No patient injury reported.
 
Additional Manufacturer Narrative
The following information was provided by the sales representative regarding this investigation: the patient had extremely hard bone which required lots of extra malleating.When the surgeon was malleating, the distal tip of the sheath broke off and was easily retrieved.No patient injury reported.The device has not returned to atec.If any additional information is provided, a supplemental report will be submitted.

Brand Name
ARCUS GUIDED ACCESS SYSTEM - BEVEL TIP, STERILE
Common Device Name
NEUROSURGICAL NERVE LOCATOR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
MDR Report Key12360431
Report Number2027467-2021-00059
Device Sequence Number11731026
Product Code PDQ
UDI-Device Identifier00190376240275
UDI-Public00190376240275
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number16122-02-S
Device Catalogue Number16122-02-S
Device Lot NumberSH211243488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;